[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 1 (9-2006) ::
JSRI 2006, 3(1): 63-74 Back to browse issues page
A Randomness Test for Stable Data
Adel Mohammadpour * , Ali Mohammad-Djafari , John P. Nolané
, adl@aut.ac.ir
Abstract:   (1387 Views)

In this paper, we propose a new method for checking randomness of non-Gaussian stable data based on a characterization result. This method is more sensitive with respect to non-random data compared to the well-known non-parametric randomness tests.

Keywords: Stable distributions, randomness tests (test for i.i.d.), characterization.
Full-Text [PDF 1494 kb]   (309 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mohammadpour A, Mohammad-Djafari A, P. Nolané J. A Randomness Test for Stable Data. JSRI. 2006; 3 (1) :63-74
URL: http://jsri.srtc.ac.ir/article-1-162-en.html


Volume 3, Issue 1 (9-2006) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3752